MathSciNet Relay Station
MathSciNet bibliographic data
MR1845630 03D45 (03C57)
Nies, André A new spectrum of recursive models. Notre Dame J. Formal Logic 40 (1999), no. 3, 307–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement